# SDR VNAA20240531014

- Difficulty date: April 27, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Part number: CC670341426
- Condition: Corroded
- Location: Blkhd Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 53-10-219, IT WAS DETECTED CORROSION ON BULKHEAD DOOR POST RBL 12 & LBL 12 AT FS280.00
 BULKHEAD DOOR POST RBL 12 & LBL 12 AT FS280.00 WERE REPAIRED PER  REO 690-53-11-1752 REV-
